# SDR FDEA202305100905

- Difficulty date: May 10, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON M/D WEB AT FR 47 BTW   Y953 ~ Y1456 COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:A300-600F SRM 53-15-15-201 CONFIG-2,PARA.5.A,FIG.201,PAGE 203~206,SHEET 2,THIS REPAIR   IS CLASSIFIED AS A MAJOR CATEGORY B REPAIR. "MAJOR REPAIR"
